# SDR FDEA202207011726

- Difficulty date: July 1, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,555 hours, 16,395 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Longeron
- Part number: AEA75451
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF L3 DOOR, EXTERNAL LONGERON 28 LHS STA1289 (P/N AEA7545-1)   FOUND TO HAVE EXFOLIATED CORROSION AT UPPER LEG. CORROSION REMOVED AND AREA FOUND TO BE WITHIN LIMITS PER  FEDEX EA :1-5340-T0369519.
